# SDR CA130722002

- Difficulty date: July 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 57,514 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THE GREEN HYDRAULIC SYS WAS LOSING FLUID AND SHUTDOWN THE SYSTEM. THE FLIGHT WAS TOWED OFF THE RUNWAY AFTER LANDING. CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY, ATC ADVISED DISPATCH THAT NO MAYDAY OR PANPAN DECLARED FOUND ON GREEN HYD MANIFOLD REF IPC 29-11-53-03, ITM 20, O RING, DETERIORATED AND LEAKING ON BLEEDER PLUG ITEM 10.  REPLACED O-RING, REINSTALLED PLUG AND LEAK CHECK CARRIED OUT IAW AMM 29-11-53-401 SUB TASK 29-11-53-420-054A NO LEAKS FOUND.  CONS SERV GREEN HYD TOPPED UP.
